# SDR CALA2014060591216

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,377 hours, 17,871 cycles
- Engine: Iae V2527A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PN 5547100001400 SN TS-1274 WAS FOUND TO HAVE WATER INGRESS & DISBOND DAMAGE.   ACCOMPLISHED ALL REPAIRS IAW ECRA 5541-01046 REV A.  WORK ACCOMPLISHED ON WU'S 49575, 49576, 49577, 49578, 49579 & 49580.  CURRENT PTT 41377 PTC 17871.  REPAIR TO RUDDER SIDE SHELL HAS BEEN APPROVED.  ACCOMPLISHED CP INITIAL INSPECTION ON OR BEFORE 28MAY2020 REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 6 YEARS THEREAFTER.
